# SDR HEEA966620

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 7645001078119
- Condition: Oil Seep
- Location: Eng Oil
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL SEEPING OUT OF WEEP HOLE.
